# SDR IXXA20170802261

- Difficulty date: May 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Bs 676-678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  STRINGER 12L CRACKED AT BS 676. SPLICED IN REPLACEMENT SECTION IAW SRM 53-00-03, FIG 201, REPAIR 1 AND SB 368-53-038.
